Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 33, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 30, 2015, 2:20 AM CDT for McDonald County, Missouri. It took effect at May 30, 2015, 9:37 AM CDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 2:20 AM CDT (07:20 UTC)
- In effect from
- May 30, 2015, 9:37 AM CDT
- Expired
- Jun 1, 2015, 2:17 AM CDT
- In force
- 41 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County McDonald County, MO
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elk River (MO) near Tiff City (TIFM7). The gauge peaked at 13.78 ft at May 30, 2015, 4:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07189000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
229
WGUS43 KSGF 300720
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 AM CDT SAT MAY 30 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...Kansas...
Elk River near Tiff City affecting McDonald County.
Marmaton River near Nevada affecting Vernon County.
Spring River above Baxter Springs affecting Cherokee County.
.Heavy rainfall over the past 24 hours will cause river levels to
rise above flood stage. Minor flooding is expected
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-301920-
/O.NEW.KSGF.FL.W.0033.150530T1437Z-150601T0717Z/
/TIFM7.1.ER.150530T1437Z.150531T0000Z.150531T0717Z.NO/
220 AM CDT SAT MAY 30 2015
* From this morning...until further notice.
...For the Elk River near Tiff City...
* At 1:30 AM Saturday The stage was 11.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by late this
morning and continue to rise to near 16.4 feet by this evening. The
river will fall below flood stage by around midnight.
* Impact...At 15.0 feet...Minor flooding occurs at the gage site. The
Cowskin River Floating Public Access Area on the west side of
Highway 43 floods. The access road to the RV Park at Herman's
Campground two miles upstream from the bridge floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Elk River Basin
Tiff City 15 11.7 Sat 01 AM 13.9 10.2 8.6
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
MOC217-301920-
/O.NEW.KSGF.FL.W.0034.150530T1800Z-150601T1500Z/
/NVDM7.1.ER.150530T1800Z.150531T0000Z.150531T1500Z.NO/
220 AM CDT SAT MAY 30 2015
* From this afternoon...until further notice.
...For the Marmaton River near Nevada...
* At 1:45 AM Saturday The stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon
and continue to rise to near 20.3 feet by this evening. The river
will fall below flood stage by tomorrow late morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Marmaton River Basin
Nevada 20 19.5 Sat 02 AM 20.2 17.7 14.2
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
KSC021-301920-
/O.NEW.KSGF.FL.W.0035.150530T1400Z-150601T1800Z/
/BXTK1.1.ER.150530T1400Z.150531T0000Z.150531T1800Z.UU/
220 AM CDT SAT MAY 30 2015
* From this morning...until further notice.
...For the Spring River above Baxter Springs...
* At 1:30 AM Saturday The stage was 11.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by late this
morning and continue to rise to near 15.4 feet by this evening. The
river will fall below flood stage by tomorrow early afternoon.
* Impact...At 16.0 feet...The south end of Kiwanis Park floods. Water
crosses Mickey Mantle Blvd in the park. Water level rises to the
flag pole on the north side of the park.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Spring River Basin
Baxter Springs 14 11.3 Sat 01 AM 14.7 11.2 7.3
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$4 follow-up statements
809
WGUS83 KSGF 301001
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 AM CDT SAT MAY 30 2015
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Spring River at Carthage affecting Jasper County
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Elk River near Tiff City affecting McDonald County
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
Spring River above Baxter Springs affecting Cherokee County
.Heavy rainfall received during the past 24 hours will cause river
levels to rise above flood stage. Minor flooding is expected at
this time.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-310101-
/O.CON.KSGF.FL.W.0033.150530T1437Z-150601T0717Z/
/TIFM7.1.ER.150530T1437Z.150531T0000Z.150531T0717Z.NO/
501 AM CDT SAT MAY 30 2015
...For the The Elk River near Tiff City...
* At 4:30 AM Saturday The stage was 12.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 16.4 feet by this evening. The river will fall
below flood stage by around midnight.
* Impact...At 15.0 feet...Minor flooding occurs at the gage site. The
Cowskin River Floating Public Access Area on the west side of
Highway 43 floods. The access road to the RV Park at Herman's
Campground two miles upstream from the bridge floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Elk River Basin
Tiff City 15 12.3 Sat 04 AM 13.9 10.2 8.6
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
MOC217-310101-
/O.EXT.KSGF.FL.W.0023.000000T0000Z-150602T1200Z/
/HTNM7.1.ER.150524T1215Z.150527T0745Z.150601T1200Z.NO/
501 AM CDT SAT MAY 30 2015
...For the Little Osage River near Horton...
* At 4:45 AM Saturday The stage was 41.3 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Little Osage River Basin
Horton 41 41.3 Sat 05 AM 41.3 41.0 39.3
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-310101-
/O.CON.KSGF.FL.W.0034.000000T0000Z-150603T1636Z/
/NVDM7.1.ER.150530T0823Z.150601T0600Z.150602T1636Z.NO/
501 AM CDT SAT MAY 30 2015
...For the The Marmaton River near Nevada...
* At 4:45 AM Saturday The stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.8 feet by
early Monday morning. The river will fall below flood stage late
Tuesday morning.
* Impact...At 24.0 feet...The county road west of the gage, Minnie
Ball Road, is impassable.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Marmaton River Basin
Nevada 20 20.3 Sat 05 AM 23.8 24.7 21.0
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-310101-
/O.CON.KSGF.FL.W.0021.000000T0000Z-000000T0000Z/
/SCZM7.1.ER.150519T1330Z.150529T0130Z.000000T0000Z.NO/
501 AM CDT SAT MAY 30 2015
...For the The Osage River near Schell City...
* At 4:46 AM Saturday The stage was 32.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 32.3 feet
by tomorrow morning.
* Impact...At 33.0 feet...Flood waters impact B Highway 2.5 miles east
of Rich Hill in the vicinity of the Bates County Drainage Ditch.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Schell City 30 32.9 Sat 05 AM 32.3 32.3 32.4
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
KSC021-310101-
/O.CON.KSGF.FL.W.0035.150530T1400Z-150601T1800Z/
/BXTK1.1.ER.150530T1400Z.150531T0000Z.150531T1800Z.UU/
501 AM CDT SAT MAY 30 2015
...For the The Spring River above Baxter Springs...
* At 4:45 AM Saturday The stage was 11.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 15.4 feet by this evening. The river will fall
below flood stage by tomorrow early afternoon.
* Impact...At 16.0 feet...The south end of Kiwanis Park floods. Water
crosses Mickey Mantle Blvd in the park. Water level rises to the
flag pole on the north side of the park.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Spring River Basin
Baxter Springs 14 11.6 Sat 05 AM 14.7 11.2 7.3
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$
MOC097-310101-
/O.EXT.KSGF.FL.W.0032.150530T1352Z-150601T2024Z/
/CHTM7.1.ER.150530T1352Z.150531T0600Z.150531T2024Z.NO/
501 AM CDT SAT MAY 30 2015
...For the Spring River at Carthage...
* At 4:45 AM Saturday The stage was 8.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this morning and continue to
rise to near 11.8 feet by around midnight. The river will fall
below flood stage by tomorrow afternoon.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Spring River Basin
Carthage 10 8.6 Sat 05 AM 11.3 7.8 6.2
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$332
WGUS83 KSGF 301446
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 AM CDT SAT MAY 30 2015
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Elk River near Tiff City affecting McDonald County
Spring River above Baxter Springs affecting Cherokee County
Spring River at Carthage affecting Jasper County
.Heavy rainfall that occurred yesterday will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-310546-
/O.EXT.KSGF.FL.W.0033.000000T0000Z-150601T0200Z/
/TIFM7.1.ER.150530T2320Z.150531T0000Z.150531T0200Z.NO/
946 AM CDT SAT MAY 30 2015
...For the Elk River near Tiff City...
* At 9:30 AM Saturday The stage was 12.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 15.1 feet by this evening. The river will fall below
flood stage by tonight.
* Impact...At 15.0 feet...Minor flooding occurs at the gage site. The
Cowskin River Floating Public Access Area on the west side of
Highway 43 floods. The access road to the RV Park at Herman's
Campground two miles upstream from the bridge floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Elk River Basin
Tiff City 15 12.8 Sat 09 AM 14.0 11.1 8.6
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
KSC021-310546-
/O.EXT.KSGF.FL.W.0035.000000T0000Z-150601T1600Z/
/BXTK1.1.ER.150531T0600Z.150531T1200Z.150531T1600Z.UU/
946 AM CDT SAT MAY 30 2015
...For the Spring River above Baxter Springs...
* At 8:46 AM Saturday The stage was 11.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue
to rise to near 14.2 feet by tomorrow morning. The river will fall
below flood stage by tomorrow late morning.
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Spring River Basin
Baxter Springs 14 11.6 Sat 09 AM 14.2 11.4 7.9
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$
MOC097-310546-
/O.EXT.KSGF.FL.W.0032.000000T0000Z-150602T0045Z/
/CHTM7.1.ER.150530T1437Z.150531T0600Z.150601T0045Z.NO/
946 AM CDT SAT MAY 30 2015
...For the Spring River at Carthage...
* At 8:45 AM Saturday The stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 11.9 feet by around midnight. The river will fall
below flood stage by tomorrow evening.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Spring River Basin
Carthage 10 9.7 Sat 09 AM 11.6 8.5 6.2
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$512
WGUS83 KSGF 301934
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT SAT MAY 30 2015
...The Flood Warning is cancelled for the following rivers in
Kansas...
Spring River above Baxter Springs affecting Cherokee County
...The Flood Warning continues for the following rivers in
Missouri...
Elk River near Tiff City affecting McDonald County
Spring River at Carthage affecting Jasper County
.Heavy rainfall over the past few days will cause river levels to rise above
flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-311033-
/O.EXT.KSGF.FL.W.0033.000000T0000Z-150601T0112Z/
/TIFM7.1.ER.150530T2318Z.150531T0000Z.150531T0112Z.NO/
233 PM CDT SAT MAY 30 2015
...For the Elk River near Tiff City...
* At 1:30 PM Saturday The stage was 13.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 15.2 feet by this evening. The river will fall below
flood stage by this evening.
* Impact...At 15.0 feet...Minor flooding occurs at the gage site. The
Cowskin River Floating Public Access Area on the west side of
Highway 43 floods. The access road to the RV Park at Herman's
Campground two miles upstream from the bridge floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Elk River Basin
Tiff City 15 13.6 Sat 01 PM 13.0 10.2 8.6
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
MOC097-311033-
/O.EXT.KSGF.FL.W.0032.000000T0000Z-150601T2024Z/
/CHTM7.1.ER.150530T1500Z.150531T0600Z.150531T2024Z.NO/
233 PM CDT SAT MAY 30 2015
...For the Spring River at Carthage...
* At 1:45 PM Saturday The stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.8 feet by
around midnight. The river will fall below flood stage tomorrow
afternoon.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Spring River Basin
Carthage 10 11.0 Sat 02 PM 11.5 7.6 6.3
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$
KSC021-302003-
/O.CAN.KSGF.FL.W.0035.000000T0000Z-150601T1600Z/
/BXTK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
233 PM CDT SAT MAY 30 2015
The Flood Warning has been cancelled for The Spring River above
Baxter Springs...
* At 1:45 PM Saturday The stage was 11.6 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.4 feet
around midnight.
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Spring River Basin
Baxter Springs 14 11.6 Sat 02 PM 13.4 10.3 7.0
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$
Raberding396
WGUS83 KSGF 310124
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT SAT MAY 30 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Elk River near Tiff City affecting McDonald County
...The Flood Warning continues for the following rivers in
Missouri...
Spring River at Carthage affecting Jasper County
.Heavy rainfall over the past few days have caused river levels to rise above
flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC097-311624-
/O.EXT.KSGF.FL.W.0032.000000T0000Z-150601T0936Z/
/CHTM7.1.ER.150530T1500Z.150530T2245Z.150531T0936Z.NO/
824 PM CDT SAT MAY 30 2015
...For the Spring River at Carthage...
* At 7:45 PM Saturday The stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site.
Flood waters impact State Highway 37 east of Carthage between
Avilla and Reeds.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Spring River Basin
Carthage 10 11.0 Sat 08 PM 7.1 5.5 4.7
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$
MOC119-310154-
/O.CAN.KSGF.FL.W.0033.000000T0000Z-150601T0112Z/
/TIFM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
824 PM CDT SAT MAY 30 2015
The Flood Warning has been cancelled for The Elk River near Tiff
City.
* At 7:30 PM Saturday The stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Forecast...The river crested below flood stage at 13.9 feet and will continue
to fall.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Elk River Basin
Tiff City 15 13.4 Sat 07 PM 8.8 8.1 7.3
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
RaberdingWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 30, 12:40 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 30, 12:40 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT Sat May 30 2015
...06Z Aviation Update...
.SHORT TERM...(This Evening through Saturday)
Issued at 329 PM CDT FRI MAY 29 2015
Low topped subtropical convection, some supercells, has developed
in moderate instability along the eastern edge (and points east)
of an area of rain and thunderstorms ahead of an advancing
shortwave over eastern OK. Rotation seems to be maximized
along/just north of a w-e oriented front that extends from the
three state OK/AR/MO border into south central MO near KUNO. 0-3km
helicity is fairly good 150-200 m2/s2 while low level 0-1km is
weaker, but the boundary is likely helping to augment lower level
rotation a bit. Storm rotation has been more prominent/persistent
in mid levels and less so closer to the sfc. Will maintain a close
met-watch on storms over southern MO.
Rainfall is the next concern. Efficient rainfall has occurred in
the high PWAT environment and lift will be aided by the shortwave
moving through the region early tonight. Rainfall of an inch or two
over the next 6-10 hours will elevate the flood risk, especially
where locally heavy rain/cell training occurs.
The overall forecast trend is to move the heavier rain east of the
region more quickly and will taper off to rain/drizzle on Saturday
with cool temperatures.
.LONG TERM...(Saturday Night through Friday)
Issued at 329 PM CDT FRI MAY 29 2015
The shortwave moves east of the area with broad upper level
ridging moving into the Plains early next week, then through our
area by Wed-Thu. Trend has been to hold back western troughing a
bit with upper level ridging remaining over the central CONUS.
Looks like a dry period for much of next week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1237 AM CDT SAT MAY 30 2015
IFR to LIFR conditions will overspread the terminals overnight,
with low cloud cover and perhaps some fog continuing through the
day on Saturday. A brief rise to MVFR may occur on Saturday,
though confidence is low. Cigs/vis should again decrease Saturday
night into Sunday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through this afternoon FOR MOZ056>058-066-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through this afternoon FOR KSZ073-097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...BoxellHazardous weather outlook, May 30, 12:37 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1237 AM CDT SAT MAY 30 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310545- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1237 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE OVERNIGHT ACROSS SOUTH CENTRAL MISSOURI AND THE EASTERN MISSOURI OZARKS. THE RAIN WILL BE FOCUSED EAST OF THE HIGHWAY 65 CORRIDOR. CONTINUED RUNOFF ALONG WITH ADDITIONAL RAINFALL COULD RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN AND THUNDERSTORMS WILL CONTINUE EARLY SATURDAY...BEFORE ENDING FROM NORTHWEST TO SOUTHEAST. THUNDERSTORM CHANCES WILL INCREASE AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, May 29, 8:41 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM FLASH FLOOD 2 N FORDLAND 37.19N 92.94W
05/29/2015 WEBSTER MO AMATEUR RADIO
COUNTY ROAD FF HAS 12 TO 14 INCHES OF WATER OVER THE ROAD
IN A 200 FOOT STRETCH NEAR PANTHER CREEK
&&
RABERDINGLocal storm report, May 29, 9:02 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM FLASH FLOOD 4 SSE STRAFFORD 37.21N 93.09W
05/29/2015 GREENE MO AMATEUR RADIO
12 TO 14 INCHES OF WATER OVER FARM ROAD 134 AT THE JAMES
RIVER
&&
RABERDINGLocal storm report, May 29, 9:08 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM FLOOD 3 N BOLIVAR 37.66N 93.41W
05/29/2015 POLK MO EMERGENCY MNGR
WATER IS OVER ROAD AND UP TO RESIDENCE DOOR AT HIGHWAY 83
AND 390TH
&&
RABERDINGLocal storm report, May 29, 9:58 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL WILLOW SPRINGS 36.99N 91.97W
05/29/2015 E0.75 INCH HOWELL MO EMERGENCY MNGR
DIME SIZE HAIL NEAR SCALE HOUSE AT 60.
&&
TEOLocal storm report, May 29, 10:00 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD MOUNT VERNON 37.10N 93.82W
05/29/2015 LAWRENCE MO PUBLIC
MINOR STREET FLOODING. APROX 6 INCHES OF WATER FLOWING
OVER LANDRUM STREET IN MOUNT VERNON.
&&
TEOLocal storm report, May 30, 1:42 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 AM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD MOUNT VERNON 37.10N 93.82W
05/29/2015 LAWRENCE MO PUBLIC
MINOR STREET FLOODING. APROX 6 INCHES OF WATER FLOWING
OVER LANDRUM STREET IN MOUNT VERNON.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:14 PM CDT | Special Weather Statement | SGF | Wright | 31 min |
| May 29, 7:22 PM CDT | Flash Flood Warning | SGF | Webster | 4 hr |
| May 29, 8:28 PM CDT | Areal Flood Advisory | SGF | Barry, Christian, Dallas, Douglas, Greene, Laclede and 6 more | 15 hr |
| May 29, 8:49 PM CDT | River Flood Warning | SGF | Jasper | 68 hr |
| May 29, 9:00 PM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Polk and 2 more | 12 hr |
| May 29, 10:29 PM CDT | Areal Flood Warning | SGF | Camden, Howell, Laclede, Maries, Miller, Phelps and 2 more | 11 hr |
| May 29, 10:50 PM CDT | Areal Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 10 hr |
| May 30, 2:20 AM CDT | River Flood Warning | SGF | Vernon | 63 hr |
| May 30, 8:59 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Dade, Dallas, Douglas, Greene and 11 more | 12 hr |
| May 30, 10:31 AM CDT | Areal Flood Advisory | SGF | Howell, Oregon, Shannon | 7 hr |
| May 30, 1:20 PM CDT | Areal Flood Warning | SGF | Howell, Oregon, Shannon | 8 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.